# SDR ASAA0080629

- Difficulty date: September 24, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 28,163 hours, 14,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE MULTIPLE EMERGENCY EXIT TRACK LIGHTS WERE FOUND INOPERATIVE.  RECONNECTED AND REPLACED DAMAGED TRACK SECTIONS AND THE LIGHTS OPERATED NORMALLY.  (X)
